# SDR UPS08854039

- Difficulty date: November 5, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXTERNAL SKIN FLUSH REPAIR DOES NOT MEET SRM REQUIREMENTS.  REPAIRED SRM 53-02-00 FIG 13 SHEET 5.
